# SDR WX0A2023052231769

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 34,455 hours, 24,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 883610
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AT 11WL,12WL INOP / REMOVED AND REPLACED EPSU BATTERY AT 11WL IAW AMMM 33-51-38-400-002-A PERFORMED OPS CHECK, NO DEFECTS NOTED"
